# SDR 96ZZZX1153

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2215L
- Make and model: Beech C 23
- Aircraft serial: M1868
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 16958000187
- Condition: Corroded
- Location: Rt Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT BRAKE WAS SOFT.  FOUND BELLY PANELS WET OF HYDRAULIC FLUID.  FOUND RT BRAKE LINE CORRODED THROUGH.  BRAKE LINE IS HARD TO SEE UNDER FLOOR PANELS AND HAD CORRODED THROUGH ON SIDE NOT VISIBLE.
